Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 7

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 7 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 7 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
The triangulation problem and its role in analysis
Stewart S. Cairns.
Bull. Amer. Math. Soc. 52 (1946), 545-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017531
Taylor’s series and approximation to analytic functions
J. L. Walsh.
Bull. Amer. Math. Soc. 52 (1946), 572-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017362
The April meeting in New York
T. R. Hollcroft.
Bull. Amer. Math. Soc. 52 (1946), 580-593
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Chicago
R. H. Bruck.
Bull. Amer. Math. Soc. 52 (1946), 594-597
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Berkeley
A. C. Schaeffer.
Bull. Amer. Math. Soc. 52 (1946), 598-599
More Information
Full-text PDF Free Access     Request Permissions
Stefan Banach 1892-1945
S. Ulam.
Bull. Amer. Math. Soc. 52 (1946), 600-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 52 (1946), 608-611
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 52 (1946), 612-613
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 52 (1946), 613-617
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 52 (1946), 617-619
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 52 (1946), 619-621
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 52 (1946), 621
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 52 (1946), 622-623
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 52 (1946), 624
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Jacobian elliptic functions, by E. H. Neville.
Reviewer: W. Seidel
Bull. Amer. Math. Soc. 52 (1946), 604-607
Review information
Full-text PDF Free Access